Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 2, 2015, 7:19 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2015, 7:19 PM MDT (01:19 UTC)
- Expired
- Jun 2, 2015, 8:04 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 150 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 4027 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
886
WUUS55 KCYS 030119
SVRCYS
NEC033-123-030215-
/O.NEW.KCYS.SV.W.0028.150603T0119Z-150603T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTH CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 815 PM MDT
* AT 719 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF DALTON...OR 24 MILES NORTH OF SIDNEY...MOVING SOUTHEAST AT 10
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DALTON AROUND 755 PM MDT.
GURLEY AROUND 815 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4147 10317 4155 10313 4150 10281 4127 10298
TIME...MOT...LOC 0119Z 300DEG 11KT 4147 10310
HAIL...1.00IN
WIND...60MPH
$$
RUBIN2 follow-up statements
364
WWUS55 KCYS 030141
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
741 PM MDT TUE JUN 2 2015
NEC033-123-030215-
/O.CON.KCYS.SV.W.0028.000000T0000Z-150603T0215Z/
CHEYENNE NE-MORRILL NE-
741 PM MDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTH CENTRAL CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES...
AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DALTON...OR 23
MILES NORTH OF SIDNEY...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4146 10308 4153 10306 4150 10281 4134 10293
TIME...MOT...LOC 0140Z 263DEG 14KT 4148 10299
HAIL...1.00IN
WIND...60MPH
$$
RUBIN511
WWUS55 KCYS 030204
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT TUE JUN 2 2015
NEC033-123-030213-
/O.CAN.KCYS.SV.W.0028.000000T0000Z-150603T0215Z/
CHEYENNE NE-MORRILL NE-
804 PM MDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHEYENNE AND
SOUTH CENTRAL MORRILL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
WESTERN NEBRASKA.
LAT...LON 4146 10308 4153 10306 4150 10281 4134 10293
TIME...MOT...LOC 0201Z 300DEG 11KT 4144 10291
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:30 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 2, 4:30 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 430 PM MDT TUE JUN 2 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 415 PM MDT TUE JUN 2 2015 MAIN FORECAST CONCERN IN THE SHORT TERM IS SEVERE WEATHER AS THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN PLAINS OF WYOMING AND ARE CURRENTLY MOVING INTO A MORE FAVORABLE ENVIRONMENT. THERE HAVE BEEN A FEW STRONGER CELLS SO FAR...AND THIS TREND WILL CONTINUE INTO THIS EVENING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT NORTHEAST OF A LINE FROM LUSK WYOMING TO BRIDGEPORT NEBRASKA. ACTIVITY SHOULD DIMINISH AN MOVE OUT OF THE FORECAST AREA BY LATE THIS EVENING. FURTHER WEST...NOT MUCH GOING ON SINCE DRIER AIR HAS TEMPORARILY MOVED INTO MOST OF SOUTHEAST WYOMING WITH DEWPOINTS CURRENTLY IN THE UPPER 20S TO UPPER 30S. WILL HAVE TO KEEP A CLOSE EYE ON WEDNESDAY AS SOME MODELS ARE INDICATING AN ACTIVE SEVERE WEATHER DAY ACROSS MOST OF SOUTHEAST WYOMING AND WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD EMBEDDED IN SOUTHWEST FLOW ALOFT. MODELS SHOW CAPE VALUES BETWEEN 1500 TO 2500 J/KG...AND EVEN CLOSE TO 3000 J/KG ACROSS THE AREA WITH LOW LI/S...LLVL CONVERGENCE AND MOIST UPSLOPE FLOW. THE 12Z NAM ON THE OTHER HAND SHOWS LOW STRATUS ACROSS THE HIGH PLAINS EAST OF THE LARAMIE RANGE WITH ANY CONVECTION MAINLY OVER THE HIGHER TERRAIN WEST OF THE LARAMIE RANGE...SLOWLY MOVING EASTWARD DURING THE AFTERNOON AND EVENING WITH A LOWER CHANCE OF SEVERE WEATHER. THE NEW 18Z NAM IS NOW TRENDING TOWARDS THE GFS HOWEVER. FOR NOW...EXPECT SOME FOG AND LOW STRATUS TO DEVELOP TONIGHT...SO THE QUESTION IS HOW DEEP WILL THIS SATURATED LAYER BE AND HOW LONG IT WILL LAST. CURRENTLY THINKING IS THE DRIER AIR THAT HAS PUSHED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA WILL ACTUALLY SUPPRESS THE POTENTIAL FOR LOW CLOUDS AND FOG TONIGHT. IT MAY STAY CLOUD UP AS FAR WEST AS THE LARAMIE RANGE...BUT BELIEVE THE DEPTH WILL BE SHALLOW. SUNSHINE IN THE LATE MORNING AND AFTERNOON TOMORROW WILL QUICKLY LEAD TO AN UNSTABLE BOUNDARY LAYER. IN ADDITION...A CAP INVERSION BELOW 700MB WILL SUPPRESS CONVECTION INITIALLY...BUT ONCE THIS CAP IS ERODEDIN THE AFTERNOON...BELIEVE TSTORM DEVELOPMENT WILL VERY RAPID ALONG THE LARAMIE RANGE OR JUST WEST. IT WILL BE COOLER ON WEDNESDAY AS WELL WITH HIGHS IN THE 70S. THIS CONVECTION MAY LINGER THROUGH WEDNESDAY NIGHT AS WELL DUE TO THE RELATIVE SLOW MOTION OF THE UPPER LEVEL SHORTWAVE DISTURBANCE. YET ANOTHER ROUND OF SHOWERS AND TSTORMS WITH THE POTENTIAL OF STRONG TO SEVERE STORMS ARE EXPECTED ON THURSDAY. THURSDAY MAY ACTUALLY BE SIMILAR TO WEDNESDAY...WITH SLIGHTLY LESS POTENTIAL FOR SEVERE TSTORMS. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 202 PM MDT TUE JUN 2 2015 CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE LONG TERM FORECAST PERIOD AS CURRENT WEATHER PATTERN GENERALLY REMAINS IN PLACE. SUBTLE TROUGH CURRENTLY OVER THE NORTHWEST CONUS WILL DEEPEN LATE THIS WEEK WITH AN UPPER LEVEL LOW EVENTUALLY CUTTING OFF OVER THE SOUTHWEST CONUS. THIS WILL KEEP THE FORECAST AREA UNDER SOUTHWEST FLOW ALOFT WITH GENERALLY EAST FLOW IN THE LOW LEVELS. THEREFORE MOIST LOW LEVEL UPSLOPE FLOW AND PERIODIC SHORTWAVES WILL CONTINUE TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS ON A DAILY BASIS. THE MAIN CHANCES WILL BE DURING THE AFTERNOON AND EVENING TIME FRAMES BUT WITH SUBTLE SHORTWAVE FEATURES...NOCTURNAL CONVECTION WILL BE POSSIBLE MANY NIGHTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 202 PM MDT TUE JUN 2 2015 THE INITIAL AVIATION CONCERN WILL BE THE POTENTIAL FOR THUNDERSTORMS AT WRN NEBRASKA PANHANDLE TERMINALS 02/21Z-03/03Z. HAVE KEPT VCTS GOING AT TAF SITES SINCE THE LOCATION AND TIMING OF INDIVIDUAL STORMS IS FRUITLESS UNTIL THEY DEVELOP. THIS ACTIVITY WILL WIND DOWN AFTER 03Z...GIVING WAY TO THE NEXT AVIATION CONCERN WHICH WILL BE LOW FOG/STRATUS DEVELOPMENT AFTER 03/09Z. SIMILAR TO THE THUNDERSTORMS...THIS FOG AND LOW STRATUS SHOULD MAINLY AFFECT WRN NEBRASKA SITES. THE MAIN QUESTION IS JUST HOW FAR WEST THE STRATUS/LOW CLOUDS MAKE IT. FOR NOW HAVE TRENDED KCYS DOWN SOME TOWARDS DAYBREAK WEDNESDAY...BUT MAY NEED GO FURTHER SHOULD TRENDS CONTINUE. KEPT CONDITIONS MVFR FOR PANHANDLE AIRPORTS...THOUGH WOULD NOT BE SURPRISED TO SEE A FEW BRIEFLY DROP INTO IFR. WILL WAIT FOR ADDL SPECIFICS BEFORE DROPPING THEM MUCH LOWER. && .FIRE WEATHER... ISSUED AT 202 PM MDT TUE JUN 2 2015 NO FIRE WEATHER CONCERNS THIS WEEK AND THIS WEEKEND WITH GREEN FUELS AND A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THIS DRIEST DAY WILL ACTUALLY BE TODAY WITH HUMIDITIES NEAR 20 PERCENT OVER PORTIONS OF SOUTHEAST WYOMING. DAYTIME HUMIDITIES WILL TREND HIGHER THROUGH THE WEEK WITH VALUES RANGING BETWEEN 40 TO 60 PERCENT BY FRIDAY. && .HYDROLOGY... ISSUED AT 202 PM MDT TUE JUN 2 2015 THE NORTH PLATTE RIVER WILL CONTINUE TO FALL THIS WEEK AS UPSTREAM RESEVOIRS LIMIT THEIR RELEASES. HOWEVER...MITCHELL WILL REMAIN ABOVE FLOOD STAGE THROUGH WEDNESDAY BEFORE FALLING BELOW FLOOD STAGE BY THURSDAY MORNING. OTHERWISE...THE NORTH PLATTE RIVER FROM HENRY TO MINATARE WILL REMAIN IN ACTION STAGE OF THE NEXT FEW DAYS. RIVER LEVELS WILL INCREASE ALONG THE LARAMIE RIVER AT LARAMIE...WITH LEVELS FORECAST TO RISE ABOVE FLOOD STAGE ON FRIDAY. STAGE AT FORT LARAMIE WILL REMAIN ELEVATED THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...SML AVIATION...CAH FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, Jun 2, 10:17 AM MDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1017 AM MDT TUE JUN 2 2015 WYZ101>119-031630- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE NEAR THE NEBRASKA BORDER THIS AFTERNOON AND THIS EVENING. THESE THUNDERSTORMS MAY BECOME STRONG NORTH OF THE PLATTE RIVER VALLEY...CONTAINING GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-031630- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1017 AM MDT TUE JUN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. SEVERE STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jun 2, 6:24 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL MINATARE 41.81N 103.50W
06/02/2015 M1.00 INCH SCOTTS BLUFF NE EMERGENCY MNGR
&&
DDEALLocal storm report, Jun 2, 6:39 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 N BAYARD 41.80N 103.32W
06/02/2015 M2.50 INCH MORRILL NE PUBLIC
LARGE HAIL REPORTED NORTH OF BAYARD AT THIS MOMENT.
&&
TTRUDELLocal storm report, Jun 2, 6:45 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
645 PM MDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 26 S CHADRON 42.45N 103.00W
06/02/2015 E60 MPH DAWES NE PUBLIC
60+ MPH WINDS. LOST POWER. POWER STILL OUT.
&&
GCLAYCOMLocal storm report, Jun 2, 6:47 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
647 PM MDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD 26 S CHADRON 42.45N 103.00W
06/02/2015 DAWES NE PUBLIC
ROAD FLOODED. DITCHES RUNNING FULL OR OVER BANKS.
&&
GCLAYCOMSpecial weather statement, Jun 2, 6:59 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 659 PM MDT TUE JUN 2 2015 NEZ021-030145- MORRILL NE- 659 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL 745 PM MDT... AT 658 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTHPORT...OR 25 MILES SOUTHWEST OF ALLIANCE...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN MORRILL COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BROADWATER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA. LAT...LON 4175 10315 4184 10311 4174 10267 4148 10274 TIME...MOT...LOC 0058Z 295DEG 24KT 4176 10308 RUBIN
Special weather statement, Jun 2, 7:00 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 700 PM MDT TUE JUN 2 2015 NEZ021-055-030145- CHEYENNE NE-MORRILL NE- 700 PM MDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHEYENNE AND SOUTH CENTRAL MORRILL COUNTIES UNTIL 745 PM MDT... AT 700 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF COURT HOUSE AND JAIL ROCKS...OR 25 MILES NORTH OF SIDNEY...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DALTON...GURLEY AND COURT HOUSE AND JAIL ROCKS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR WESTERN NEBRASKA. LAT...LON 4148 10326 4163 10316 4152 10281 4126 10301 TIME...MOT...LOC 0100Z 294DEG 16KT 4148 10315 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:08 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 52 min |
| Jun 2, 6:17 PM MDT | Special Weather Statement | CYS | Morrill | 43 min |
| Jun 2, 6:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff | 28 min |
| Jun 2, 6:59 PM MDT | Special Weather Statement | CYS | Morrill | 46 min |
| Jun 2, 7:00 PM MDT | Special Weather Statement | CYS | Cheyenne | 45 min |
| Jun 2, 7:39 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Jun 2, 7:46 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 59 min |
| Jun 2, 7:49 PM MDT | Special Weather Statement | CYS | Morrill | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.